# SDR CA120426008

- Difficulty date: April 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 11,638 hours
- Engine: Ge CFM567B24
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: PN1550162011
- Condition: Misinstalled
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT, THE FLIGHT CREW NOTICED THE NR 1 ENGINE DRIVEN HYD PUMP LOW PRESSURE LIGHT ILLUMINATE CAUSING THEM TO SHUT THE PUMP DOWN.  IT WAS DECIDED TO DIVERT THE FLIGHT. THE ACFT LANDED UNEVENTFULLY WITH HYDRAULIC FLUID LEAKING FROM THE NR 1 NACELLE.   MAINTENANCE INVESTIGATION REVEALED THAT THE NR 1 EDP CASE DRAIN FILTER SUPPLY LINE WAS IMPROPERLY INSTALLED AT THE QUICK DISCONNECT CAUSING THE HYDRAULIC FLUID LEAK AND ASSOCIATED NR 1 EDP LOW PRESSURE LIGHT TO ILLUMINATE.   REPLACED HYD SUPPLY LINE, CASE DRAIN FILTER, RETURN FILTER, PRESSURE FILTER, AND EDP IAW 29-11-11.  FLUSHED THE HYD SYSTEM. AFTER ALL MAINTENANCE WAS SUCCESSFULLY CARRIED OUT AND LEAK CHECKS WERE PERFORMED THE ACFT WAS THEN RETURNED TO SERVICE.
